A Note on Hamiltonian Lie Group Actions and Massey Products

Tom 52 / 2004

Zofia Stępień, Aleksy Tralle Bulletin Polish Acad. Sci. Math. 52 (2004), 141-149 MSC: 53C15, 55P62. DOI: 10.4064/ba52-2-5

Streszczenie

We show that the property of having only vanishing triple Massey products in equivariant cohomology is inherited by the set of fixed points of hamiltonian circle actions on closed symplectic manifolds. This result can be considered in a more general context of characterizing homotopic properties of Lie group actions. In particular it can be viewed as a partial answer to a question posed by Allday and Puppe about finding conditions ensuring the “formality” of $G$-actions.

Autorzy

  • Zofia StępieńSzczecin Technical University
    Al. Piastów 38
    70-323 Szczecin, Poland
    e-mail
  • Aleksy TralleUniversity of Warmia and Mazury
    /Zołnierska 14A
    10-561 Olsztyn, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek